American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Rosa M. Miró-Roig. On the representation type of a projective variety. Proc. Amer. Math. Soc. 143 (2015) 61-68.
Abstract, references, and article information   
View Article: PDF

[2] D. Kotschick. Non--trivial harmonic spinors on generic algebraic surfaces. Proc. Amer. Math. Soc. 124 (1996) 2315-2318. MR 1372036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Allen Tannenbaum. A note on linear systems on $K-3$ surfaces . Proc. Amer. Math. Soc. 86 (1982) 6-8. MR 663853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roger Wiegand and William Krauter. Projective surfaces over a finite field . Proc. Amer. Math. Soc. 83 (1981) 233-237. MR 624904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Mandelbaum. Special handlebody decompositions of simply connected algebraic surfaces . Proc. Amer. Math. Soc. 80 (1980) 359-362. MR 577774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Amassa Fauntleroy and Andy R. Magid. Quasi-affine surfaces with $G\sb{a}$-actions . Proc. Amer. Math. Soc. 68 (1978) 265-270. MR 0472839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1